MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR ABUTMENT; ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR ABUTMENT; ENDOSSEOUS DENTAL IMPLANT
Model Number 02065
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The complaint was reported for abutment part #02065-sb.Dr.(b)(6) said when placing the abutment the threaded part that screws into the implant broke off.Additional information was received from the doctor as: no intervention or surgery was performed to remove the broken abutment or implant and doctor was forced to place another implant surgically adjacent to the previous implant in order to place another locator.

Brand Name
LOCATOR ABUTMENT
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad CA 92010
MDR Report Key8698283
Report Number2023950-2019-00311
Device Sequence Number2168967
Product Code NHA
UDI-Device Identifier00840481101847
UDI-Public00840481101847
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K072878
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number02065
Device Catalogue NumberN/A
Device Lot NumberL0XW1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;